# SDR CALA2011052400391

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

757-53-0007 PAX FLOOR , STA 1660 LBL 48 HAS CORROSION.  COMPLETED REPAIR AREA ON PAX FLOOR STA 1660 LBL 48 REF SRM 53-60-51 AND SRM 53-00-51 FOR WORK PERFORMED SEE WIPS.
